Elementary moves for higher dimensional knots

Tom 184 / 2004

Dennis Roseman Fundamenta Mathematicae 184 (2004), 291-310 MSC: 57R40, 57R45, 57R52. DOI: 10.4064/fm184-0-16

Streszczenie

For smooth knottings of compact (not necessarily orientable) $n$-dimensional manifolds in ${\mathbb R}^{n+2}$ (or ${\mathbb S}^{n+2}$ ), we generalize the notion of knot moves to higher dimensions. This reproves and generalizes the Reidemeister moves of classical knot theory. We show that for any dimension there is a finite set of elementary isotopies, called moves, so that any isotopy is equivalent to a finite sequence of these moves.

Autorzy

  • Dennis RosemanThe University of Iowa
    Iowa City, IA 52242, U.S.A.
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek